# SDR WX0400001

- Difficulty date: January 3, 2003
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Engine: Pwa JT8D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON A FLIGHT FROM DEN TO LAS, UPON APPLICATION OF TAKEOFF POWER THE CREW OBSERVED A GREAT LAG IN THE RT N1, N, SPOOL UP, AND EPR INCREASED ONLY TO SLIGHTLY OVER 1.03.  N1 AND N2 MADE IT UP TO 65 PECENT AND 68 PERCENT RESPECTIVELY AFTER THROTTLE ADVANCEMENT WHILE EPR DID NOT INCREASE FURTHER.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PERFORMED TEST AND ADJUSTMENTS ON THE RT ENGINE IAW AMM 71-00-00.  ENGINE RUNS SHOWED EPR AND SPOOL TIME TO BE WITHIN LIMITS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
